# SDR SWAA2017122818683

- Difficulty date: December 23, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 1,947 hours, 857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6959926
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FWD GIRT BAR STOWAGE HOLDER LOOSE.  INSTALLED A NEW FASTENER IAW SRM.
